We consider the classical D'Alembert Hamiltonian model for a rotationally symmetric planet revolving on Keplerian ellipse around a ¯xed star in an almost exact day/year" resonance and prove that, notwithstanding proper degeneracies, the system is stable for exponentially long times, provided the oblateness and the eccentricity are suitably small.

Biasco, L., Chierchia, L. (2005). Exponential stability for the resonant D'Alembert model of Celestial Mechanics. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 12, 569-594.

Exponential stability for the resonant D'Alembert model of Celestial Mechanics

BIASCO, LUCA;CHIERCHIA, Luigi
2005-01-01

Abstract

We consider the classical D'Alembert Hamiltonian model for a rotationally symmetric planet revolving on Keplerian ellipse around a ¯xed star in an almost exact day/year" resonance and prove that, notwithstanding proper degeneracies, the system is stable for exponentially long times, provided the oblateness and the eccentricity are suitably small.
Biasco, L., Chierchia, L. (2005). Exponential stability for the resonant D'Alembert model of Celestial Mechanics. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 12, 569-594.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/119204
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 4
  • ???jsp.display-item.citation.isi??? 5
social impact